See Alike in...

Alike App

Browser

wigglydude

37d

Does anyone else experience a massive drop in motivation and alertness once their meds wear off? Currently, I am working with my psychiatrist to soften the comedown. So far over the past six months, we have tried increasing my antipsychotic dosage and decreasing my mood stabilizer, then after than we decreased the antipsychotic back to normal. So far, nothing has worked. How do you cope with that jarring drop in productivity?

    • MadHattie

      36d

      I have over 10 years on vyvanse and have similar co-meds. The trick I found to help was to find the minimum effective stimulant dosage, then the comedown isn’t as severe. Hope that helps

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some individuals have reported feeling mentally and physically exhausted once their medication wears off. Others have mentioned experiencing agitation, difficulty reaching thoughts (brain fog), and increased tiredness. Some people cope by being on other medications like Atomoxetine to make the transition easier. However, if these symptoms occur too often, it is recommended to consult with a doctor about adjusting the dosage or trying different medications.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion